×

zbMATH — the first resource for mathematics

Infinite Abelian groups, Whitehead problem and some constructions. (English) Zbl 0318.02053

MSC:
03C60 Model-theoretic algebra
03E35 Consistency and independence results
20K99 Abelian groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. J. Cohen,Set theory and the continuum hypothesis, W. A. Benjamin, Inc., 1966. · Zbl 0182.01301
[2] P. Eklof,Infinitary equivalence of abelian groups, Fund. Math., to appear. · Zbl 0327.02050
[3] P. Eklof,On the existence of k-free abelian groups. · Zbl 0268.20036
[4] P. Eklof,Theorems of ZFCon abelian groups infinitarily equivalent to free groups, Notices Amer. Math. Soc.20 (1973), A-503.
[5] P. Erdös and R. Rado,Intersection theorems for systems of sets, J London Math. Soc.44 (1969), 467–479. · Zbl 0172.29601
[6] G. Fodor,Eine Bemerdeeng zur Theorie der regressiven Funktionen, Acta. Sci. Math.17 (1956), 139–142. · Zbl 0072.04302
[7] L. Fuchs,Infinite abelian groups, Vol. I, Academic Press, N. Y. & London, 1970. · Zbl 0209.05503
[8] L. Fuchs,Infinite abelian groups, Vol. II, Academic Press, N. Y. & London, 1973. · Zbl 0257.20035
[9] L. Fuchs,Abelian Groups, Publishing house of the Hungarian Academy of Sciences, Budapest, 1958.
[10] L. Fuchs,Indecomposable abelian groups of measurable cardinals dedicated to R. Baer, to appear. · Zbl 0328.20044
[11] K. Godel,The Consistency of the Axiom of Choice and of the Generalized Continuum-Hypothesis with the Axioms of Set Theory, Princeton University Press, Princeton, N. J., 1940.
[12] J. Gregory,Abelian groups infinitarily equivalent to free ones, Notices Amer. Math. Soc.20, 1973, A-500.
[13] E. Hewitt and K. A. Ross,Abstract Harmonic Analysis.
[14] R. B. Jensen,The fine structure of the constructible hierarchy, Ann. Math. Logic4 (1972), 229–308. · Zbl 0257.02035
[15] R. B. Jensen, K. Kunen,Some combinatorial properties of V and L, Notes.
[16] A. Mekler, Ph.D. thesis, Stanford Univ., in preparation.
[17] D. M. Martin, R. M. Solovay,Internal Cohen extension, Ann. Math. Logic2 (1970), 143–178. · Zbl 0222.02075
[18] R.S. Pierce,Homomorphisms of primary abelian groups, topics in abelian groups, Chicago, Illinois, 1963, pp. 215–310. · Zbl 0114.25703
[19] J. Rotman,On a problem of Baer and a problem of Whitehead in abelian groups, Acta. Math. Acad. Sci. Hungar.12 (1961), 245–254. · Zbl 0101.01903
[20] S. Shelah,Categoricity of uncountable theories, Proc. of Tarski Symp., Berkeley 1971 to appear. · Zbl 0317.02059
[21] R. M. Solovay,Real-valued measurable cardinals, Proceedings of Symposia in Pure Mathematics, XIII, Part I, Amer. Math. Soc., Providence, R. I., 1971. · Zbl 0222.02078
[22] K. Stein,Analytische Funktionen mehrerer komplexer Veranderlichen zer vorgegebenen Periodizitatsmoduln und das ziveite Cousinshe Problem, Math. Ann.123 (1951), 201–222. · Zbl 0042.08703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.